# SDR 95ZZZW70

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - STA 960 LOWER AREA AT STRINGER 33 SEVERAL RIVET HEADS MISSING.
